On the question of the behavior for large time of the solutions of parabolic equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 108-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a7,
author = {O. G. Provorova},
title = {On the question of the behavior for large time of the solutions of parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {108--114},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a7/}
}
O. G. Provorova. On the question of the behavior for large time of the solutions of parabolic equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 108-114. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a7/